# SDR 9627249905

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON BELLY OF AIRCRAFT, ELEVEN INCHES AFT OF E/E COMPARTMENT OPENING BETWEEN LONGERONS 29L AND 30L.  INSTALLED TEMPORARY REPAIR PER EA 99-110796, L/P 6377247.
